Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taken domperidone for cramps and bubbly fluttering feeling in stomach. Reason?

I visited the doctors today for a bubbly fluttering feeling I have been having in my stomach and also feeling sick but not actually being sick I also feel cramps sometimes he perscribed me Domperidone but failed to explain to me what he thought it is I could have
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. upper abdominal cramps and gargling sound could be due to hyperacidity.. your doctor have given prokinetic to accelerate the stomach emptying..take one antacids along with that.. make some dietary changes like low spicy diet.. eat small and frequent meals.. stop alcohol/tobacco.. do regular exercises.. all the very best..
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor